# SDR AALA202212099254

- Difficulty date: December 9, 2022
- Submitted: December 9, 2022
- Operation: Air carrier
- Aircraft: N969AN
- Make and model: Boeing 737823
- Aircraft serial: 29546
- Aircraft time: 60,862 hours, 25,276 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT ATTENDANT SMELLED SMOKE IN BACK OF AIRCRAFT ON TAKEOFF. DID NOT SEE SMOKE OR FIRE. EMERGENCY DECLARED. FLIGHT DIVERTED TO IAD LANDING SAFELY.  (OPEN)
